On coupled coincidence and common fixed point theorems for different types of mappings satisfying rational type contractions in \(b\)−metric spaces

Main Article Content

R. A. Azooz
S. I. Moustafa

Abstract

In this paper, we study the existence and uniqueness of coupled coincidence and common fixed points for single-valued and fuzzy mappings under contraction condition of rational type in \(b\)−metric spaces and obtain the corresponding results for hybrid pair of single-valued and multi-valued mappings. We consider \(b\)−metric space with a partial order and prove the existence of coupled coincidence and common fixed points for two single-valued mappings

Metrics

Metrics Loading ...

Article Details

How to Cite
Azooz, R. A. ., & Moustafa, S. I. . (2022). On coupled coincidence and common fixed point theorems for different types of mappings satisfying rational type contractions in \(b\)−metric spaces. Journal of Advanced Studies in Topology, 8(1), 31–58. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/223
Section
Research Articles